RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1984, Volume 61, Number 2, Pages 214–225 (Mi tmf5686)  

This article is cited in 1 scientific paper (total in 1 paper)

N-soliton solution of chiral fields on Grassmann manifolds ($\sigma$ model)

A. Yu. Orlov


Abstract: The inverse scattering method is used to calculate many-soliton solutions of chiral fields on Grassmann manifolds. The simplest soliton and breather solutions are presented. Interactions of the solitons are studied.

Full text: PDF file (1161 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1984, 61:2, 1099–1107

Bibliographic databases:

Received: 26.04.1983

Citation: A. Yu. Orlov, “N-soliton solution of chiral fields on Grassmann manifolds ($\sigma$ model)”, TMF, 61:2 (1984), 214–225; Theoret. and Math. Phys., 61:2 (1984), 1099–1107

Citation in format AMSBIB
\Bibitem{Orl84}
\by A.~Yu.~Orlov
\paper N-soliton solution of chiral fields on Grassmann manifolds ($\sigma$ model)
\jour TMF
\yr 1984
\vol 61
\issue 2
\pages 214--225
\mathnet{http://mi.mathnet.ru/tmf5686}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=778545}
\transl
\jour Theoret. and Math. Phys.
\yr 1984
\vol 61
\issue 2
\pages 1099--1107
\crossref{https://doi.org/10.1007/BF01029111}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AKD1300005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5686
  • http://mi.mathnet.ru/eng/tmf/v61/i2/p214

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Andrei V. Zotov, “$1+1$ Gaudin Model”, SIGMA, 7 (2011), 067, 26 pp.  mathnet  crossref  mathscinet
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:133
    Full text:65
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019